# SDR 96ZZZX1081

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900SK
- Make and model: Skrsky S76A
- Aircraft serial: 760304
- Engine: Tmeca ARRIEL1S
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164348230
- Condition: Malfunction
- Location: Engine
- Part time: 2,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, ALL OPS NORMAL IDLE PLUS OR MINUS 2 PERCENT.  ADVANCED POWER LEVER TO FLY POSITION, ENGINE RPM STAYED AT IDLE 50 PLUS OR MINUS 2 PERCENT.  STAYED IN FLY POSITION FOR 10 MINUTES, NO CHANGE IN RPM.   BROUGHT POWER LEVER BACK TO IDLE FOR 10 MINUTES, THEN ADVANCED POWER LEVER TO FLY AND ENGINE RESPONDED NORMALLY.  NOTE:  AIRCRAFT WAS PARKED OUTSIDE IN BELOW ZERO TEMPS FOR OVER 3 HOURS.  TEMPS APPROX 10-20 DEGREES FAHRENHEIT.
